My partner has had abdominal cramps for three days.he is passing urine and having bowels open.but feels he isn't pooing enough.he has constant urges to poo.he is now passing blood stained mucus.the dr suggested laxative to see if he has blockage.senna taken 30 hrs ago .he is in a lot of pain.intermitantly.
Hi, From history it seems that he might be having gastro-intestinal infection either amebic or bacterial. Go for one course of Ofloxacilin, tinidazole medicine course for 3-5 days. Give antispasmodic tablet like Dicyclomine as and when required. give him light diet like curd, rice, buttermilk....
I m taking metformin I had sex ten days ago and 2days after sex I had a weird period n have been feeling nausiated, really tired, stomach cramps and I have a tilted pelvis n my lower back has been painful and swollen. Now 4 days I have been off my period and am losing light watery blood.. What is happening could I be pregnant?
Welcome to HCM
Its highly unlikely you are pregnant, but always verify your pregnancy when in doubt. You could do a urine pregnancy test around due date of next periods.
As for metformin, it doesnt have any role in your current situation. If you are taking it for PCOD and awaiting...
I visited the doctors today for a bubbly fluttering feeling I have been having in my stomach and also feeling sick but not actually being sick I also feel cramps sometimes he perscribed me Domperidone but failed to explain to me what he thought it is I could have
hi.. upper abdominal cramps and gargling sound could be due to hyperacidity.. your doctor have given prokinetic to accelerate the stomach emptying..take one antacids along with that.. make some dietary changes like low spicy diet.. eat small and frequent meals.. stop alcohol/tobacco.. do regular...
hi doctor from past 4 days i am suffering from diarrhoea (8-10 times/day) and abdominal cramps i have taken tablet ciprofloxin 500 mg bd and now today along with tinidazole and ors. i am drinking lot of water and curd but only frequency has decreased but i am passing loose watery stools. i have done routine and microscopic examination of stool in which 8-10% of pus cells are found along with mucous. but the treatment i am taking is still ineffective after four days of passage
Hello dear , Hi
Warm welcome to Healthcaremagic.com I have evaluated your query thoroughly .
* This is in relation with infection of intestine .
* Suggestions for better recovery
- Prefer boiled water , coconut water , lemon juice , home made juices , butter milk etc . more - Add probiotics with...
I've been having abdominal cramps mainly on lower left side, bright yellow mucusy diarrhea like the color of bile and smells like burnt... I've been having abdominal cramps mainly on lower left side, bright yellow mucusy diarrhea like the color of bile and smells like burnt...
Welcome to healthcare magic. According to your complain you have problem of abdominal cramps and diarrhea that may be because of intestinal infection or other reasons. Indigestion may cause abdominal cramps . Consult a gastroenterologist for further diagnosis. Stool examination test to...
my last period was dark brown discharge like period and just came in spots my nipples are painful,i sometime experience abdominal pain/ cramps ,i feel bloated,urinate alot and my discharge is alot and its white and thick.i feel nauseated. i have been trying for baby for four years now. i took clomid . i have used home pregnancy test but it came negative twice. can i be pregnant or its because of the clomid i took.
Namasthe Welcome to Healthcare-Magic Greetings of the day It could possibly be side effect of Clomid. Wishing you Pregnancy and Happy Motherhood soon. Take Care Regards
when i fart, a jelly substance comes out...its almost like mucus- kind of clear mixed with a tiny bit of stringy blood. i also have abdominal cramps from time to time and have had frequent bouts of severe diarrhea. i have been under a significant amount of stress lately and think this may be a cause. could it be ibs?
HI Well come to HCM I really appreciate your concern, such symptoms could be due to intestinal infection and it may be amoebiasis condition can be managed with single dose of Sacnidazole 1 g it may not be IBS and IBS is more or less functional kind of disease, no need to conscious about the...
I am on microgynon 30 ed and missed two pills in one monthly cycle. I missed the first in the second week by 12 hours and then the second, 8 days later in the third week (3 days before my pack ended) about 14 hours late. I cjecked my lealet and it said I could miss 2 pills anywhere in pack and not need extra protection or miss pill free break, so I took my placebos as normal. I had sex on day 3 after the placebos and now, ( 3 days after) im feeling abdominal cramps. Is this a sign of pregnancy?
welcome and thanks for posting your query to HCM.
Let me first reassure you that there is neither any chance of pregnancy nor does the abdominal cramps are any sign of pregnancy.
Let me explain the reason. The best of the reason is you have had sex after 3 days of placebo tablets that means...
About a month ago I woke up not feeling well, I thought I was getting the flu. I suffered with diarrhea like cramps for a few hours but no luck of a bm. I finally had a bm it was soft no constipation or anything I got extremely sick during. I was on the verge of passing out, blurred vision and horribly sweaty my clothes were soaked in a matter of a minute or two. I sat there and got my senses back started feeling alittle better but very weak and nausea. I layed down for awhile but the urges kept coming back that felt like diarrhea, I would go to the bathroom but no stool. It was just blood and tissue. That continued for the rest of the day with probably 6 episodes of passing nothing but blood and tissue. The second day I was still passing blood but also stool. The 3rd day it stopped totally. I have been having nagging abdominal cramps just about everyday since and my bms have increased to as much as 6 in a day sometimes. I have already seen my doctor and have a colonosopy scheduled, just wondering if anyone else has had this happen. And I have a lot of lightheadedness now during bms.
I suddenly became nauseous,diaherria,headache,abdominal cramps,chills & the stools were yellow 3 days ago. The only thing that still remains are the yellow stools.I do not have diaherria anymore.What could be the cause of this?I am 53 and normally healthy.
hi. my name is reema. iam sufuring from abdominal cramps 3 months a go.
my LFT TEST WAS ALSO CLEAR . I FEEL TOO MUCH PAIN .IT IS ALSO NEAR SPLEEN SIDE.
FEELS LIKE CONTRACTION ,OF STOMACH WHILE I EAT SOMETHING.
IAM ALSO TAKING MULTI VITAMINS . SOME PAIN RELIFER MEDICINE .
PLZ HELP DR.
I have an operations recently - puenomonia. The doctor drain the fluids from my lungs thru chest tubes. After three weeks, i have abdominal cramps. The left side of my stomach feels tightening, cramps and a bit bloated. I felt that it is due to the tube that the doctors have inserted have taken out from my lungs. what shall i do? is that dangerous? what kind of treatment will the doctors do with this. Please help.
2 weeks ago I had my 8 month old grandson and he had a very bad case of diarrhea , I did change several of his diapers. On Monday, Sept. 18th I went on a cruise and I was feeling fine until Wed. Sept. 20th, that evening I had severe diarrhea...
For the past six months or so I have been having lower abdominal cramping with constipation or diahrrea. clear to yellow mucus, intermittent pain and nausea, rectal pain...mostly and worse at night, increasing in frequency. Frequent gas and...
Hello Doctor, Yesterday morning I felt severe abdominal cramp . Although I had been bathroom three times, my stool was Not watery. After that, I still had abdominal pain and I hardly stood up until next day. Right now, I still have a mild...